English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Continual Lie algebras and non-commutative counterparts of exactly solvable models

Zuevsky, A. (2004). Continual Lie algebras and non-commutative counterparts of exactly solvable models. Journal of Physics A, 37(2), 537-547.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-2F50-E Version Permalink: http://hdl.handle.net/21.11116/0000-0004-2F51-D
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Zuevsky, Alexander1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2004
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 193349
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A
  Alternative Title : J. Phys. A
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 37 (2) Sequence Number: - Start / End Page: 537 - 547 Identifier: -